Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Taking medicines for enlarged prostate. Why do I feel weak in mornings?

Hi, I am male 70 years. I feel weakness and groggy in the mornings. My BP is 112/65. My sugar level is normal. I play golf 5 times a week in the afternoons with no visible problems. I keep myself hydrated during the play and thereafter. i am taking medicine for enlarged prostate(71 gms) and Atorvastatin for cholestrol. My ECG is normal. Why do i feel weakness and groggy in the mornings?
Asked On : Sun, 17 Jun 2012
Answers:  1 Views:  73
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Urologist 's  Response
Good day!

you may be suffering from male menopause of Andropause. this condition starts at age 45 with the decrease in testosterone production. anti prostate medicine may also aggravate the drop in testosterone. I would suggest getting testosterone levels in the labs and you may need testosterone replacement to add vigor in your life once again.

I hope I have succeeded in providing the information you were looking for. Please feel free to write back to me for any further clarifications at: I would gladly help you. Best wishes.
Answered: Fri, 18 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor